Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On fixed points of nonexpansive mappings in nonconvex sets


Author: W. G. Dotson
Journal: Proc. Amer. Math. Soc. 38 (1973), 155-156
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1973-0313894-9
MathSciNet review: 0313894
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems are proved concerning the existence of fixed points of nonexpansive mappings on a certain class of nonconvex sets. This work extends the author's previous work on star-shaped sets.


References [Enhancements On Off] (What's this?)

  • [1] W. G. Dotson, Jr., Fixed point theorems for nonexpansive mappings on starshaped subsets of Banach spaces, J. London Math. Soc. (2) 4 (1972), 408-410.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313894-9
Keywords: Nonexpansive mappings, fixed points, star-shaped sets
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society